Codes on s-periodic errors
Keywords:
parity check matrix, syndromes, standard array, pe- riodic error.Abstract
In this paper, we study linear codes capable of detecting and correcting s-periodic errors. Lower and upper bounds on the number of parity check digits required for codes detecting such errors are obtained. Another bound on codes correcting such errors is also obtained. An example of a code detecting such errors is provided.
References
N. M. Abramson, A class of systematic codes for non-independent errors, IRE Trans. on Information Theory, IT-5, No. 4(1959), 150-157.
A. A. Alexander, R. M. Gryb and D. M. Nast, Capabilities of the tele-phone network for data transmission, Bell System Tech. J., Vol. 39, No. 3(1960), 431-476.
L. Berardi, B. K. Dass and R. Verma, On 2-repeated burst error de-tecting codes, Journal of Statistical Theory and Practice, Vol. 3, No. 2(2009), 381-391.
J. D. Bridwell and J. K. Wolf, Burst distance and multiple-burst correc-tion, Bell System Tech. J., Vol. 49(1970), 889-909.
R. T. Chien and D. T. Tang, On definitions of a burst, IBM Journal of Research and Development, Vol. 9, No. 4(1965), 292-293.
B. K. Dass and S. Madan, Repeated Burst Error Locating Linear Codes,
Discrete Mathematics, Algorithms and Applications, Vol. 2, No. 2(2010), 181-188.
B. K. Dass, and R. Verma, Repeated Burst Error Detecting Lin-ear Codes, Ratio Mathematica Journal of Applied Mathematics, Vol. 19(2009), 25-30.
P. Fire, A class of multiple-error-correcting binary codes for non-independent errors, Sylvania Report RSL-E-2, Sylvania Reconnaissance Systems Laboratory, Mountain View, Calif,(1959).
R. W. Hamming, Error-detecting and error-correcting codes, Bell Sys-tem Technical Journal, Vol. 29(1950), 147-160.
M. J. E. Golay, Notes on digital coding, Proc. IRE, Vol. 37(1949), 657.
M. J. E. Golay, Binary Coding, IRE Trans., PGIT-4(1954), 23-28.
R. C. Golay and D. K. Ray-Chaudhuri, On a class of Error Correcting Group Codes, Inf. and Control, Vol. 3(1960), 68-79.
R. C. Golay and D. K. Ray-Chaudhuri, Further Results on Error Cor-recting Binary Group Codes, Inf. and Control, Vol. 3(1960), 279-290.
A. Hocquenghem, Codes Corecteurs d’Erreurs, Chiffres, Vol. 2(1959), 147-156.
W. W. Peterson and E. J. Weldon(Jr.), Error-Correcting Codes, 2nd edition, The MIT Press, Mass, 1972.
S. H. Reiger, Codes for the correction of clustered errors, IRE Trans. Inform. Theory, IT-6(1960), 16-21.
G. E. Sacks, Multiple error correction by means of parity-checks, IRE Trans. Inform. Theory IT, 4(1958), 145 - 147.
B. D. Sharma, B. Rohtagi, Some Results on Weights of Vectors Having 2-Repeated Bursts, Cybernetics and Information Technologies, Vol. 11, No. 1(2011), 36-44.
J. J. Stone, Multiple burst error correction, Information and Control, Vol. 4(1961), 324-331.
V. Tyagi and P. K. Das, s-Alternate Error Correcting Linear Codes, J. of Combinatorics, Information & System Sciences, Vol. 35, No. 1-2(2010), 17-26.
www.themcdonalds.net/richard/index.php?title= Astrophotography Mounts: Periodic Error Correction.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.